Botox can be a wonderful treatment to consider. When you utilize this treatment, you get the benefit of erasing all of the hard aging of the face, including wrinkles, fine lines, and even crow’s feet. This can make it a great option to help you keep your youthful appearance for years to come. As you consider whether to get Botox or not, you may wonder whether this treatment will cause you to have vertigo or not.
According to Curated Medical, who offers the best Botox in Scottsdale, Botox can cause vertigo in some patients. It is not uncommon for patients to experience some form of vertigo or dizziness when they go in for their Botox injections. Some will experience this for a few hours after they get the injections, and others will have it for a few days instead.
It is possible that vertigo will get severe enough that the patient will not be able to get out of bed. When this happens, the patient should consider calling their doctor to see which steps to take. For most patients, vertigo will fade away on its own.
Let’s take a closer look at whether Botox will cause vertigo and some of the other common symptoms that you should look out for when it comes to getting a Botox treatment.
Is Vertigo a Side Effect of Botox?
There are a number of different side effects that a patient will notice when they get a Botox injection. Some patients will have no symptoms, and others may notice a few of them when they are done. Vertigo is one of the symptoms.
In some cases, the vertigo is going to be due to the injections themselves, and it will not last long. It is completely possible for this to get resolved within a few minutes before you even leave the facility. There are some rare reports that state that the dizziness can last for a few hours and even a few days. If you notice more than a few minutes of dizziness after your injections of Botox, then it is a good idea to call your doctor.
How Long Does Vertigo Last After Botox?
Vertigo is a prevalent side effect that many patients will feel when they get a Botox injection. In most cases, this is a side effect that will only last for a few days or hours, though there are occasions where it will last longer.
If you get a Botox injection and you notice that it lasts for more than a week after the injection, or you notice that it continues to get worse, then you need to talk to your doctor about some of the underlying issues that caused dizziness.
There are several factors that will determine how prolonged vertigo is going to last after the Botox injections. Some of these include:
- The site of the injection: If you receive an injection somewhere with a lot of blood vessels and nerves, such as close to the forehead or eyes, then it is likely that vertigo you feel is caused by those vessels and nerves being affected. It is likely that this kind of vertigo is going to last a lot longer as well.
- The amount of Botox given: In general, the more Botox that is injected, the longer the side effects will last. This includes vertigo that you feel.
- Your response to Botox: Some patients will find they have a higher sensitivity to Botox and could experience longer-lasting side effects.
How to Lessen the Side Effects
While there are some side effects that you will just need to deal with, there are a few steps that you can take to help reduce how much the vertigo is going to bother you. Some of these include:
- Resting in a dark room for a few hours after the injection is done.
- Staying hydrated with lots of fluid.
- Do not consume alcohol or caffeine for 24 hours or more after the injection
- Take some over-the-counter pain medications to help with any discomfort or pain.
If you notice that the symptoms are severe or they last for more than a week, your doctor may be able to help. They could investigate to see what is causing vertigo or can prescribe medication to help with vertigo and to make sure that you can enjoy Botox without the negative side effects.
Watching Out for Side Effects After Botox
After you get a Botox injection, you need to watch out for a wide variety of side effects. Each patient will react to the injections in different manners, with some having severe side effects and others not having any at all. Make sure to tell your doctor all about your medical history to ensure that they can watch out for the side effects that are most likely to affect you.